# SDR CA071010007

- Difficulty date: September 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-24-250
- Aircraft time: 5,048 hours
- Engine: Lyc O540A1C5
- Propeller: Mcauly B3D32C417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rheostat
- Part number: 2124800
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: B

## Discrepancy

(CAN) PILOT SELECTED GEAR DOWN AND DID NOT SEE THE GREEN LIGHT, FOR THE GEAR DOWN POSITION. PILOT THEN STARTED EMERGENCY GEAR DOWN PROCEDURES. IT JAMMED WITH THE GREAR IN NEUTRAL POSITION, BECAUSE THE ELECTRIC SWITCH WAS NOT IN NEUTRAL. THE PILOT LANDED WITH THE GEAR UP. AFTER THE AIRPLANE WAS PUT ON THE JACKS AND THE GEAR WAS LOCKED. THE RHEOSTAT WAS TURNED TO THE DAYLIGHT RUNNING POSITION AND THE GREEN LIGHT, FOR THE GEAR DOWN LOCK POSITION CAME ON. (TC NR 20071010007)
